Killing Graphs With Prescribed Mean Curvature and Riemannian Submersions
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, p. 763-775
@article{AIHPC_2009__26_3_763_0,
     author = {Dajczer, M. and De Lira, J. H.},
     title = {Killing Graphs With Prescribed Mean Curvature and Riemannian Submersions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {3},
     year = {2009},
     pages = {763-775},
     doi = {10.1016/j.anihpc.2008.02.002},
     zbl = {1169.53046},
     mrnumber = {2526401},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_3_763_0}
}
Dajczer, M.; De Lira, J. H. Killing Graphs With Prescribed Mean Curvature and Riemannian Submersions. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, pp. 763-775. doi : 10.1016/j.anihpc.2008.02.002. http://www.numdam.org/item/AIHPC_2009__26_3_763_0/

[1] Abresch U., Rosenberg H., Generalized Hopf Differentials, Mat. Contemp. 28 (2005) 1-28. | MR 2195187 | Zbl 1118.53036

[2] Alias L., Dajczer M., Ripoll J., A Bernstein-Type Theorem for Riemannian Manifolds With a Killing Field, Ann. Glob. Anal. Geom. 31 (2007) 363-373. | MR 2325221 | Zbl 1125.53005

[3] Alias L., Dajczer M., Rosenberg H., The Dirichlet Problem for CMC Surfaces in Heisenberg Space, Calc. Var. Partial Differ. Equations 30 (2007) 513-522. | MR 2332426 | Zbl pre05199868

[4] M. Dajczer, P. Hinojosa, J.H. de Lira, Killing graphs with prescribed mean curvature, Calc. Var. Partial Differ. Equations, in press. | Zbl 1152.53046

[5] Dajczer M., Ripoll J., An Extension of a Theorem of Serrin to Graphs in Warped Products, J. Geom. Anal. 15 (2005) 193-205. | MR 2152479 | Zbl 1110.58021

[6] Daniel B., Isometric Immersions Into 3-Dimensional Homogeneous Manifolds, Comment. Math. Helv. 82 (2007) 87-131. | MR 2296059 | Zbl 1123.53029

[7] B. Daniel, The Gauss map of minimal surfaces in the Heisenberg group, Preprint.

[8] Gilbarg D., Trudinger N., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-Heidelberg, 2001. | MR 1814364 | Zbl 0361.35003

[9] Korevaar N., An Easy Proof of the Interior Gradient Bound for Solutions of the Prescribed Mean Curvature Equation, in: Proc. Symp. Pure Math., vol. 45, Amer. Math. Soc., Providence, RI, 1986. | MR 843597 | Zbl 0599.35046

[10] Li Y. Y., Nirenberg L., Regularity of the Distance Function to the Boundary, Rend. Accad. Naz. Sci. XL, Mem. Mat. Appl. 123 (2005) 257-264. | MR 2305073

[11] Morrey C., Multiple Integrals in the Calculus of Variations, Springer-Verlag, New York, 1966. | MR 202511 | Zbl 0142.38701

[12] O'Neill B., The Fundamental Equations of a Submersion, Michigan Math. J. 13 (1966) 459-469. | MR 200865 | Zbl 0145.18602

[13] Spruck J., Interior Gradient Estimates and Existence Theorem for Constant Mean Curvature Graphs, Pure Appl. Math. Q. 3 (2007) 785-800. | MR 2351645 | Zbl 1145.53048